# SDR DHL2000717124

- Difficulty date: December 1, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Stop
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE WOULD NOT DEVELOP T/O THRUST WITH ANTI ICE ON.FOUND SAFTY WIRE ON PART POWER STOP BROKEN AND POWER STOP OUT.  RESECURED AND RE-WIRED PART POWER STOP.  PREFORMED ENGINE RUN AND T/O POWER CHECK PER JRH 5.2&7.9.OPS CHK GOOD.ALL PARAMETERS NORMAL.
